Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groups of PL $ \Lambda $-homology spheres


Author: Gerald A. Anderson
Journal: Trans. Amer. Math. Soc. 241 (1978), 55-67
MSC: Primary 57R67; Secondary 10C03
MathSciNet review: 492289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \wedge \, = \,{{\textbf{Z}}_k}\,$ be a subring of Q. The group of $ {H_K}$-cobordism classes of closed PL n-manifolds with the $ \wedge $-homology of $ {S^n}$ is computed for $ n \ge 4$ (modulo K-torsion). The simply connected version is also computed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R67, 10C03

Retrieve articles in all journals with MSC: 57R67, 10C03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0492289-0
PII: S 0002-9947(1978)0492289-0
Keywords: $ \wedge $-homology spheres, $ {H_K}$-cobordism
Article copyright: © Copyright 1978 American Mathematical Society